# SDR DALA2021100606114

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 IN REF. NRC 742 CORROSION ON INTERCOSTAL BTW STA 1600 TO 1620 AND S-29R AND S-30 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00872: INTERCOSTAL BTW STA 1600 TO 1620 AND S-29R AND S-30 AT AFT CARGO COMPARTMENT (C2) WAS REPAIRED PER B757-200 SRM. (1968307)
